# SDR IPXA2019050541752

- Difficulty date: April 22, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 54,012 hours, 17,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 535 - STA 654 PLUS 22, LBL 11 - LBL 33 , PNL NO. 231GFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
